If you are allready an oxy user, you can feel the affects of suboxone very much,almost feels stronger than actual opiates. But if you are not an opiate user, the drug soboxone will have a much milder affect on you. If you are allready an opiate user it does not take much suboxone to get high....not recommended just for the high, opiate and pain killer users rely on this drug to kick their addiction to opiates or pain killers
If you use opiates, your tolerance for suboxone will be higher than that of someone who does not. I had a friend take 2mg, once, and he was high and puking in a few hours as his body is opiate naive. Suboxone has naloxone (blocker) in it, to block opiates, AND bupernorphine, the main ingredient in suboxone. So youre not supposed to be able to get high off it, but people do. Be careful, regardless. Suboxone is VERY strong.
Not really a rush or a blast of sunshine but you can feel it.
You should feel good from just one tablet
Yes you can, take a low dose for about a week, take a 8mil and break it into little bits and can a little chunk every day. Then once the week is up take a full 8mil
You can't get high from suboxone that's the point.